# SDR DALA2018012900465

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS: EXCESSIVE CORROSION ON FRAME STA=1287 BTW LONG 28R AND 28L AT AFT CARGO COMPARTMENT.  FRAME WAS REPAIRED PER SRM 53-03D FIG 2A.
